# SDR CALA0100992

- Difficulty date: October 31, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 48,440 hours, 21,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Sta 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT PRESSURE BULKHEAD FORWARD STIFFENER LOWER CORNER CORRODED ON R/H SIDE JUST AFT OF STA 1016, BL 0. A TYPICAL FORMED SECTION REPAIR WAS INSTALLED IAW SRM 51-70-11.
